On the Co-Ordinated Convex Functions


Creative Commons License

ÖZDEMİR M. E., YILDIZ Ç., Akdemir A. O.

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.8, no.3, pp.1085-1091, 2014 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 3
  • Publication Date: 2014
  • Doi Number: 10.12785/amis/080318
  • Journal Name: APPLIED MATHEMATICS & INFORMATION SCIENCES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1085-1091
  • Keywords: Hadamard's inequality, co-ordinates, convexity, Holder's inequality, Power mean inequality, HADAMARD-TYPE INEQUALITIES, RECTANGLE, PLANE
  • Bursa Uludag University Affiliated: No

Abstract

In this paper, some new integral inequalities are given for convex functions on the co-ordinates. By using well-known classical inequalities and a new integral identity (Lemma 1), we obtain some general results for co-ordinated convex functions.